What are the risk of stopping HBP medicine? Is it true Im gonna die

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

madame x
New Member


Date Joined Sep 2007
Total Posts : 5
   Posted 10/25/2007 1:01 AM (GMT -7)   

What are the risk of stopping HBP medicine? Is it true Im gonna die? yeah

 

My doctor cannot control my blood pressure and keep on giving me another medication that put me on the ER. I asked my doctor if I can stop taking my medication and she says I might die and have a heart attack. The problem is, everytime they add more drug or medication I end up on the ER and having cardiac infraction. Year 2005 he gave me CardiZem and I got Cardiac infraction and end up on the ER and a while ago he gave me indapamide and almost get me a heart attack and I lost all my potassium in my body.

I been taking atenolol 100mg, lisinopryl 40 mg for 5 years and I am Ok untill they keep on giving me more medication to control my my BP and now my doctor wants me to take norvasc as they cannot control my HBP, but I am already depressing taking all this medicine plus prilosec for my acid problem. Everyday I have headache, abdominal ache, and always have chest discomfort.
Is there an HBP that anyone taking with no side effect and will lower my HBP?
I am 55 years old and I am 150 lbs. Asian and a woman.

Thanks

 


madame x
New Member


Date Joined Sep 2007
Total Posts : 5
   Posted 10/25/2007 9:30 PM (GMT -7)   
I cannot remember anymore but they said that it is still so high and need to control to normal readings. As of now I am having chest discomfort since i stop that indapamide drugs. It seems I am loosing my breath when I move a lot and my hbp is so high and my pulse is high too up to 100 and this do not happen before. They want to take a blood test again and see if I got thyroid. They want me to go to clinic tomorrowand have blood test and potassium test.

madame x
New Member


Date Joined Sep 2007
Total Posts : 5
   Posted 10/27/2007 9:30 AM (GMT -7)   
I cannot remmber Mr. Selmer because its more than two years since they try to control my HBP and until now they cannot control it.
Year 2005 april when this heart doctor gave me CArDI_ZEM that plut me on the ER and since then his been giivng me a third medicine that is not siutable for me. Ate least all other medicine I stop sooner before it put me on the ER.
But just September he gave me indapamide that puts me in the ER again.
I only see this real heart doctor of mine every one year but between a year he wants me to see their Nurse practitioner who is much better than him.
All my numbers are in papers and as I said it is all so high like 171 - 99 -83. They try to have it lower than 130 - 85 - 75 but they are not having any luck.
I cannot find any heart doctor who will steer me up on the best direction because I have no job and depending only with my medical coupon which has some boundery that means not all docotr accept medical coupon.
I really want to change a heart doctor but no luck finding some very near where I live as I do not drive.

My mind is so scattered because I am already have depression problem with my medicine.

Thank you for your nice reply.
madame x

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 10/28/2007 10:24 AM (GMT -7)   

Dear Madam X,

I think perhaps you need to establish yourself with an Internal Medicine physician who is very capable of handling your hypertension.  I am not sure that your meds would have caused the heart attacks if they truly were Myocardial infarctions as I do not have all the details.  They may have given you chest pain.

BP readings consistently at 140/90 mm Hg are considered to be hypertension.  Some data indicate that 115/75 mm Hg should be the gold standard.

I am not sure where you live so it is hard for me to advise you on physicians. In the USA most cardiologist would see you more often than yearly if you have severe cardiac problems.

I wish you the best in finding someone to provide you with the right medical care for your conditions.

Take care and gentle hugs to you

Kitt


Respectfully
Kitt
Moderator Anxiety ~ Panic Disorders
*~* Not a mental health professional at all *~*
Dx: Anxiety/Panic, Depression, GERD, Osteoarthritis
*Wife of a Crohnie*
******www.healingwell.com/donate******
_____________________________________________________
It is health that is real wealth and not pieces of gold and silver.~Mahatma Gandhi~
 


AnnieInOz
Veteran Member


Date Joined Jun 2003
Total Posts : 3626
   Posted 10/28/2007 10:56 AM (GMT -7)   
Sounds like Kitt has some good advice.   I am not sure you had a heart attack? or your just not getting the right advice to lower BP.   They have many types of meds for this condition now and getting the right doctor is certainly wise.  The high BP can cause strokes which is as harmful.   I had a 3-bypass sometime ago....I have been able to control my BP with 25 mg. of Lopressor a day. 
Should mention I also reacted to a drug and caused the stroke after the heart surgery.  So, for me, using a common and cheap BP med works.   If not, I would be asking for some of the newer high blood meds.   Have no idea where you live, but I am in the States.   I also deal with more things then the heart by-pass and depression can be one of them.   Again, the drugs you are using can be part of the problem.   Good luck with this...don't give up.    
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 11, 2017 5:52 PM (GMT -7)
There are a total of 2,904,176 posts in 318,728 threads.
View Active Threads


Who's Online
This forum has 158123 registered members. Please welcome our newest member, LRiso.
420 Guest(s), 10 Registered Member(s) are currently online.  Details
Erichardson234, scifigal2k, notsosicklygirl, PeppermintTea, LymeSick 🌟, island time, Rickk90, Mark FW, Herophilus, garyi